# SDR FDEA201211093918

- Difficulty date: November 9, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369503
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SKIN PANEL ASSY CRACKED AT XIFH 171.3.  REPAIRED IAW SRM 57-00-01 REPAIR 1 FIGURE 201 REVISION 50 AND EA 1-5750-163526
